good morning all you lovely brave ladies. Bit tired today, thought we had burglars in the night but it was the cat tearing my new cheeseplant to pieces. my fault, i shouldn't have bought it, should have left it in the 1970's.
Anyway, i was reading about diet helping, no read on, this is eating more not less... Breakfast porridge oats with sesame seeds and flaxseeds sprinkled on, these are supposed to act like pacman eating up cancer cells. lunch very slightly boiled broccoli and oily fish(sardines or somthing). Chewing on liquorice root a lot, supposed to cut estrogen. Still eat everything else as usual of course.
Everolimus being added to the rest next Thursday so will give a blow by blow account for anyone interested..ff?
hugs to all
Chris....could be either drug, but please, please shop around for the Letro by sandoz...to try it before ditching it...so many ladies have come off it and found bc got resistant...its a really effective drug and could keep bc away for years for some people. Yes chat to onc.
raise your feet higher than you bum whenever you can when sitting down...
Hi FF Enjoy your rest, have a good break, happy anniversary and, when you get back, I hope your new treatment is kind to you.
Carolyn, I was sure I talked about it in the beginning. Yes it was horrible! Especially the first 6 months. I still sometimes have extremely bad days, but not every day. I'm sad that another treatment has failed, but also relieved. I was supposed to finish my treatment next Sunday the 29th and have one week off and then start the new treatment. I decided yesterday that I wasn't doing the last week. That I was taking an extra week off before I start. Giving my body an extra week rest! Feel like I need it. I have now had vinorelbine, capecitabine, gemcitabine, letrozole/ibrance all fail. I also took abraxane/avastin and it was stopped bc they were harsh on me, but they said I could go back to it bc it was still working. Saving it for when I'm desperate for a treatment!! Starting to worry about running out of treatments. FF
Oops forgot to say, my hair is thinner too and breaks like crazy. Wish you could see the wild tangled bed head I wakeup with! I will have to take a picture and post it. It will give you a fright and a good laugh.
Ramade, That is true of chemo, but I don't know about hormonal. I don't know how long you have to wait in between, and how well the drug might work the second time. I know I would like to revisit vinorelbine. It was easy for me, I was getting it every other week, and it worked for 5 years. Just wish the USA had the oral form!
Chris, Letrozole has caused me terrible joint pain. One knee was worse th an the other. I even tried crutches for relief, but my arms ended up with huge really nasty bruises. Figured I would just hobble. My legs also really hurt below my knees in my tibias. They did calm down some after about 6 months. From a 10+ with tears fling down my face every time I had to stand up to about an eight. On work days I have to take 5mg of oxycodone and 3 advil to get thru 4 hours of work. I also take this if I'm going to be out walking a lot. I talked myself through each and every month of taking it. Letrozole also cause depression. Sorry I'm so long winded. Now, get your shoes on and go get yiur lovely wife some chocolates.
hi all, now here's a question! letrozole worked for me for 5 years, now it doesn't so i have to go on e\e. i'm sure
someone told me you can revisit drugs again if it's been a while, and that they might work again. has anyone else heard this?
hugs to all,
I concur with the others about Letro. Two points tho 1/ if it's working then try to keep going on it if you can, it worked for about 7 years for me ... but when I stopped the bc came back and is now resistant to it .... tablets are far nicer than needing I've chemo if you can avoid that.... and you are far more free to track and do your own thing. 2/ I was on the original trial with the first form of Letro .... I had fewer side effects on it ...... the company has marketed a cheaper version which is exactly the same drug.... by Sandoz. Ask the pharmacy to get you that one .... see if the s/e are less as these days the pharmacies tend to buy the cheapest. Version of the drug* ..that month....to maintain their profits .many of which* are mixed with different preservatives etc... some of which can add to side effects. Boots used to be able to get the Sandoz version..... if you can't get it, shop around and try some if the others... see if one gives you less s/e
People don't know what to say. I never used to. You usually meet people in circumstances where it's not appropriate to start talking about what's really going on so you smile and say 'Fine'. There are some people I know I can say more to and a few I can let go to. I don't want to put people off chatting to .me. it's one of the things that keeps me going.
On a completely different note, you are advised to take someone with you when you go to see your onc. I take my husband. We were sitting in the waiting room when he said 'My hearing aid batteries have just run out' Luckily my onc is easy to understand.
I really do think people mean well when they tell us w e look good. I think everyone has the image of someone dying from cancer of withering away to nothing. I actually think I look good for what my poor body hasbeen through! Lol. It's been poisoned for over 11years, over weight, cancer, and its not a Spring Chicken either! If you want to tell me I look good go right ahead! Just don't say for some one who is dyjng!! FF
Oh good grief, Carolyn! You poor thing, being faced with a comment like that - I bet it took your breath away! I would have immediately burst into tears. She is obviously totally insensitive and thoughtless. Trouble is, being a neighbour, you are likely to keep encountering her.
Hugs and best wishes.
Hooray for all you stable Mabels - enjoy it esecially when you are on a treatment such as hormones which generally aren't as harsh as some of the chemos etc.
Glad to hear your TMs are stable, good luck with your scan. I was full of gloom and doom before my onc appt on Wednesday as had all sorts of pains in my pelvis that had appeared recently but it seems c was not to blame
Carolyn, We sure know how to celebrate and spread cheer! Do you have Klondike bars there? I love them too!
Stable Mables, I'm tickled pink there are so many of you!! With Springs arrival and all this good news everyone should be floating around in the clouds! Long may it continue!
Janette, You made me think of my mom.When she would come watch my kids she would do all kinds of chores. The ones I didn't get too very often. Like lint out of the tube to the outside dryer vent, scour the bottom of pans til they were spotless, etc. I do things for my daughter too.
Have a good day! FF
Thankyou everyone for celebrating with me, My granny's name was Mabel, never thought I'd end up using it.
I go round and do some cleaning and tidying for my daughter sometimes. She suffers a bit from depression and has chronic back pain and her husband has been abroad for 6 monhs. My son and daughterinlaw came up from Cornwall and helped her blitz the house yesterday which was pretty good! The ironic thing is that a friend now comes in and does a bit of cleaning for me. She says that another person she cleans for goes and cleans her daughter's house. I tend to avoid buying clothes that need much ironing.
My legs and feet are aching something dreadful. Had denosumab yesterday, hope they feel better soon although that's not where the c is.
I have now been on exemestane for 17 months. My next scheduled appointment is in October.
love to all B xx
Hello Janette, well done for being brave and ringing your BCN! I don't think much of you having to do your daughters ironing, though. Mum's, though, will do (almost) anything for their daughters, I know.
Brilliant news, Bon! Such a weight off your mind, and after such a long wait, too! I'm so pleased for you! All hail (?) to Exemestane!
Bonariensis, Oh my I've got my pan lids out again! Bells on my ankles and tooting my horn! Excellent my friend!! FF
Carolyn, Glad you found something to help with your chocolate fix! Yes we have those Magnums! Very dangerous! Only brought them home one time last summer!! Best not even to go up that aisle at the store! Yes I am nervous. I've done fairly well on all my treatments with side effects. The worse was gemcitabine when I couldn't breathe. Some of them were a little tough, but could have been worse. I just feel too lucky sometimes, and get nervous that one of these treatments is going to really bad sometime. FF
Carolyn, Oops I'm a dummy. I forgot what thread I was on and typed you a message on the evermolimus/exemestane thread. FF